# SDR 95ZZZW774

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Lines
- Condition: Broken
- Location: Lt Mlg
- Component: Dunlop, AHA1648
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 92 - AFTER TAKEOFF FROM BOGOTA, LOST HYDRAULIC SYSTEM QUANTITY AND PRESSURE.  ABNORMAL CHECK LIST COMPLIED WITH.  AIRCRAFT DIVERTED TO CALI.  FOUND THREE BROKEN LINES AT LEFT LANDING GEAR SEQUENCE VALVE, CAUSED BY NR SIX MAIN TIRE SEPARATED RECAP.  REPLACED BROKEN LINES.  LEAK CHECKED OK PER MM 29-11-00.  REPLACED NR SIX WHEEL/TIRE ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.  (W)
